Originally Posted by lovage
SWIM isn't just using heroin
symptoms, she has had a daily habit for many years, just finds that using it more often right now also happens to help with the xanax
withdrawal, definitely not recommending non users try it for withdrawals though!
Ok lets forget about the heroin for a minute then. Cold turkey
from 4mg of Xanax is not deadly, I mean, SWIM
has had withdrawals from similar amounts of benzos
and he just felt like complete shit, no seizures, nothing too serious, but anxiety through the roof, depression, infinite restlessness, insomnia, complete lack of appetite, sudden mood changes. It's the worst SWIM has experienced, it's kind of like coming down from a heavy cocaine
night out, but this comedown
lasts a whole week.
Now, I can't say your case will be the same, you could have more serious health problems, maybe even deadly ones (so I've heard) so I advice you to go to the ER and see what help you can get there.